# SDR FDEA201204121386

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 60,646 hours, 21,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOPERATIVE.  RT OVERWING EMERGENCY LIGHT BULB CMM REPLACED IAW AMM 33-51-06-2-1.  RT OVERWING EMERGENCY LIGHT BULB REPLACED  IAW AMM 33-51-06-2-1.
